# SDR P5CA2016080900189

- Difficulty date: August 9, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 8,634 hours, 2,116 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Condition: Dirty
- Location: Temp Sensor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO-MODE FUNCTION OF FLIGHT DECK IS NOT ABLE TO MAINTAIN A DESIRED TEMP, VARIES BETWEEN 170-28C.  PERFORM FIM 21-61 FAULT TREE 912 PERFORM ZONE TEMP CONTROLLER TEST CONDITION. NORMAL.  NO FAULT FOUND.  CLEANED FLIGHT DECK TEMP SENSOR FILTER AND AUTO-MANUAL MODE OPERATION FLIGHT DECK CONTROL SWITCH CONDITION BACK TO NORMAL. CHECK NO FAULT FOUND. IAW AMM 21-61-03.
